# SDR REXA2022070501468

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 17,317 hours, 12,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: B0808018002
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MULTIPLE CEILING EMERGENCY FLOODLIGHTS INOP (AT 1ABC, 3ABC, & GALLEY) PLUS EXTERIOR EMERGENCY LIGHT AFT OF SERVICE DOOR.
REF 744491-1, 744492-1, 744493-1, 744494-1"	FOUND TM138 & TM134 TO BE BAD IN REF. TO WDM 33-50-03, R/R IAW ESPM 20-35-07, PN ON/OFF: B0808018-002, R/R ESPU BATTERY CHARGER IAW AMM 33-51-17. PN ON/OFF: 11-0049 SN OFF: 23005  SN ON: 10563 OPS TEST GOOD
